# SDR DALA2025111308311

- Difficulty date: November 11, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 75,942 hours, 35,782 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Faulted
- Location: Zone 400
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ATO - BETWEEN 70-75 KTS DUE TO ENG 2 REVERSE UNLOCKED ECAM WARNING.   RIGHT THRUST REVERSER PLACED ON MEL. OK TO CONTINUE. R & R ROLLERS ON LOWER AND UPPER BLOCKER DOORS LATCH ASSEMBLY REF AMM 78-32. ROLLER MOVEMENT FREE. THRUST REVERSERS OPS TESTED GOOD IAW AMM 78-31. NO FAULTS. PLACARD REMOVED. M PROC REMOVED. OK FOR SVC.
